Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I feel stupid asking but here i go.

Ever since I started accutane in december 06 my nose and uper lip sweat!! It's no big deal and i wipe it off but it's annoying cause its every 5 minutes lol. Its tiny beads of sweat ... anyone else has that? what do you do about it? Is this going to stop once i'm off accutane?

Thanks

T

Share this post


Link to post
Share on other sites
I feel stupid asking but here i go.

Ever since I started accutane in december 06 my nose and uper lip sweat!! It's no big deal and i wipe it off but it's annoying cause its every 5 minutes lol. Its tiny beads of sweat ... anyone else has that? what do you do about it? Is this going to stop once i'm off accutane?

Thanks

T

Share this post


Link to post
Share on other sites
i've neverrrrrrrrrrrrrr had that before. I am not one to swear either so it's kinda funny - but also very annoying!

Share this post


Link to post
Share on other sites
i've neverrrrrrrrrrrrrr had that before. I am not one to swear either so it's kinda funny - but also very annoying!

haha!!! i have the exact same thing!! its so weird... and where it sweats is like a little bit of exzema now 2! :(

Share this post


Link to post
Share on other sites

Sweating is normal. Accutane is just cleaning out your pores. If you sweat more it's probably because your pores are able to breathe.

Share this post


Link to post
Share on other sites

I've had this pre-accutane. Not so much during accutane. I could see tiny drops as well, but I always assumed it was oily skin. I too could just wipe it off, but it would return shortly thereafter.

Share this post


Link to post
Share on other sites

I've experienced the same thing. My upper lip sweats all the time now - sooo annoying. I asked my derm about it, and he said he'd never heard of it as a side effect.

Share this post


Link to post
Share on other sites

I also experienced this whilst I was on accutane. If I walked down the road I'd often end up sweating like hell. :redface:

4 or so months post-tane, and everything's back to normal now (minus the acne though, hurrah).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×